Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Does curcumin guggul, kanchnaar, guggul and mustrakrichantak churna interact with prednisone and vimpat?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
yes,i need to know if the supplements,curcumin XXXXXXX guggul,kanchnaar,guggul and mustrakrichantak churna ,will interact with prednisone and vimpat these are the medications i take
Posted Fri, 16 Aug 2013 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 1 hour later
Dear Madam ,

Thank you for posting your query on XXXXXXX

Well looking into the history that you are suffering from neurosarcoidosis for which you have been prescribed steroids and anti epileptic medication for seizures .

The drugs you are mentioning follow the allopathic system of medicine and the supplements you are willing to take belong to ayurvedic system of medicine . There are no scientific trials to look for their interaction but possibly they should be avoided in my opinion .

But if your treating doctor feels these are safe along with your present medications you can take them because he remains the best judge of your condition.

Wish you good health.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor